# SDR DALA2024061306055

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM 1 APROX STA Y=192 AT PASSENGER ENTRANCE DOOR L1. SUMMARY OF NRC 00235: BEAM 1 APROX STA Y=192 AT PASSENGER ENTRANCE DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7 FIGURE 201. (LP #0390916)
